Tourbillons d’Oseen et comportement asymptotique des solutions de l’équation de Navier-Stokes
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 5, 16 p.
@article{SEDP_2001-2002____A5_0,
     author = {Gallay, Thierry},
     title = {Tourbillons {d{\textquoteright}Oseen} et comportement asymptotique des solutions de l{\textquoteright}\'equation de {Navier-Stokes}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:5},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2001-2002},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2001-2002____A5_0/}
}
TY  - JOUR
AU  - Gallay, Thierry
TI  - Tourbillons d’Oseen et comportement asymptotique des solutions de l’équation de Navier-Stokes
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:5
PY  - 2001-2002
DA  - 2001-2002///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2001-2002____A5_0/
LA  - fr
ID  - SEDP_2001-2002____A5_0
ER  - 
Gallay, Thierry. Tourbillons d’Oseen et comportement asymptotique des solutions de l’équation de Navier-Stokes. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 5, 16 p. http://www.numdam.org/item/SEDP_2001-2002____A5_0/

[1] H. Beirão da Veiga. Existence and asymptotic behavior for strong solutions of the Navier-Stokes equations in the whole space. Indiana Univ. Math. J., 36(1) :149–166, 1987. | MR 876996 | Zbl 0601.35093

[2] M. Ben-Artzi. Global solutions of two-dimensional Navier-Stokes and Euler equations. Arch. Rational Mech. Anal., 128(4) :329–358, 1994. | MR 1308857 | Zbl 0837.35110

[3] L. Brandolese. Localisation, oscillations et comportement asymptotique pour les équations de Navier-Stokes. Thèse de l’E.N.S. Cachan, 2001.

[4] L. Brandolese. On the localization of symmetric and asymmetric solutions of the Navier-Stokes equations in n . C. R. Acad. Sci. Paris Sér. I Math., 332(2) :125–130, 2001. | MR 1813769 | Zbl 0973.35149

[5] Marco Cannone. Ondelettes, paraproduits et Navier-Stokes. Diderot Editeur, Paris, 1995. | MR 1688096 | Zbl 1049.35517

[6] I. Gallagher, D. Iftimie, and F. Planchon. Asymptotics and stability for global solutions to the Navier-Stokes equations. Preprint, 2002. | MR 1968202

[7] Th. Gallay and C.E. Wayne. Invariant manifolds and the long-time asymptotics of the Navier-Stokes and vorticity equations on 2 . To appear in Arch. Rat. Mech. Anal., 2002. | MR 1912106 | Zbl 1042.37058

[8] Th. Gallay and C.E. Wayne. Long-time asymptotics of the Navier-Stokes and vorticity equations on 3 . To appear in the Phil. Trans. Roy. Soc. London, 2002. | MR 1949968 | Zbl 1048.35055

[9] Th. Gallay and C.E. Wayne. Global stability of vortex solutions of the two-dimensional Navier-Stokes equation. In preparation. | Zbl 02214806

[10] Y. Giga, T. Miyakawa, and H. Osada. Two-dimensional Navier-Stokes flow with measures as initial vorticity. Arch. Rational Mech. Anal., 104(3) :223–250, 1988. | MR 1017289 | Zbl 0666.76052

[11] R. Kajikiya and T. Miyakawa. On L 2 decay of weak solutions of the Navier-Stokes equations in n . Math. Z., 192(1) :135–148, 1986. | MR 835398 | Zbl 0607.35072

[12] T. Kato. Strong L p -solutions of the Navier-Stokes equation in m , with applications to weak solutions. Math. Z., 187(4) :471–480, 1984. | MR 760047 | Zbl 0545.35073

[13] T. Kato. The Navier-Stokes equation for an incompressible fluid in 2 with a measure as the initial vorticity. Differential Integral Equations, 7(3-4) :949–966, 1994. | MR 1270113 | Zbl 0826.35094

[14] J. Leray. Sur le mouvement d’un liquide visqueux remplissant l’espace. Acta Mathematica, 63 :193–248, 1934.

[15] K. Masuda. Weak solutions of Navier-Stokes equations. Tohoku Math. J. (2), 36(4) :623–646, 1984. | MR 767409 | Zbl 0568.35077

[16] T. Miyakawa and M. Schonbek. On optimal decay rates for weak solutions to the Navier-Stokes equations in n . In Proceedings of Partial Differential Equations and Applications (Olomouc, 1999), volume 126, pages 443–455, 2001. | MR 1844282 | Zbl 0981.35048

[17] A. Prochazka and D. Pullin. On the two-dimensional stability of the axisymmetric burgers vortex. Phys. Fluids, 7 :1788–1790, 1995. | MR 1336103 | Zbl 1023.76546

[18] M. Schonbek. L 2 decay for weak solutions of the Navier- Stokes equations. Arch. Rational Mech. Anal., 88(3) :209–222, 1985. | MR 775190 | Zbl 0602.76031

[19] M. Schonbek. Lower bounds of rates of decay for solutions to the Navier-Stokes equations. J. Amer. Math. Soc., 4(3) :423–449, 1991. | MR 1103459 | Zbl 0739.35070

[20] M. Schonbek. On decay of solutions to the Navier-Stokes equations. In Applied nonlinear analysis, pages 505–512. Kluwer/Plenum, New York, 1999. | MR 1727469 | Zbl 0954.35131

[21] M. Wiegner. Decay results for weak solutions of the Navier-Stokes equations on n . J. Lond. Math. Soc., II. Ser., 35 :303–313, 1987. | MR 881519 | Zbl 0652.35095